Publication detail

An application of a diffeomorphism theorem to Volterra integral operator

DIBLÍK, J. GALEWSKI, M. KONIORCZYK, M. SCHMEIDEL, E.

Original Title

An application of a diffeomorphism theorem to Volterra integral operator

English Title

An application of a diffeomorphism theorem to Volterra integral operator

Type

journal article in Web of Science

Language

en

Original Abstract

Using global diffeomorphism theorem based on duality mapping and mountain geometry, we investigate the properties of the Volterra operator given pointwise for t is an element of [0,1] by V(x) (t) = x(t) + integral(t)(0) v(t, tau, x(tau))d tau, x(0) = 0.

English abstract

Using global diffeomorphism theorem based on duality mapping and mountain geometry, we investigate the properties of the Volterra operator given pointwise for t is an element of [0,1] by V(x) (t) = x(t) + integral(t)(0) v(t, tau, x(tau))d tau, x(0) = 0.

Keywords

diffeomorphism, Volterra integral operator, duality mapping

Released

11.09.2018

Publisher

Khayyam Publishing, Inc.

ISBN

0893-4983

Periodical

Differential and Integral Equations

Year of study

31

Number

7-8

State

US

Pages from

621

Pages to

642

Pages count

22

URL

Documents

BibTex


@article{BUT150427,
  author="Josef {Diblík} and Marek {Galewski} and Marcin {Koniorczyk} and Ewa {Schmeidel}",
  title="An application of a diffeomorphism theorem to Volterra integral operator",
  annote="Using global diffeomorphism theorem based on duality mapping and mountain geometry, we investigate the properties of the Volterra operator given pointwise for t is an element of [0,1] by

V(x) (t) = x(t) + integral(t)(0) v(t, tau, x(tau))d tau, x(0) = 0.",
  address="Khayyam Publishing, Inc.",
  chapter="150427",
  howpublished="print",
  institution="Khayyam Publishing, Inc.",
  number="7-8",
  volume="31",
  year="2018",
  month="september",
  pages="621--642",
  publisher="Khayyam Publishing, Inc.",
  type="journal article in Web of Science"
}